# SDR QXEA2011031500222

- Difficulty date: March 14, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 23,404 hours, 24,075 cycles
- Engine: Pwc PW150A
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING PANEL 524FT ACCESS HAS CORROSION ALONG THE INBD AND OTBD CORNER MATING SURFACES.  REMOVED CORROSION AND REPAIRED IAW RD 8/4-57-445.
